# SDR AALA971735

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 950-970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUSELAGE SKIN DAMAGED 3 AREAS.  DENT, STA 950B - STA 950E STR 26R - STR 28R, APPROXIMATELY 60 INCHES LONG AND 1.375 INCHES DEEP, 6 INCHES WIDE.  DENT AND GOUGE, STR 29R - STR 28R STA 950E - STA 970.  FABRICATED AND INSTALLED DOUBLER PER ESO 11697 DATED 9-4-97, STA 950B - STA 950E.  DENT WITHIN LIMITS AND BURNISHED SCRATCH, STR 29R - STR 28R, STA 950E - STA 970.  CRACK IN CORNER OF CARGO DOOR.  CUT OUT, TRIMMED OUT, AND REPAIRED PER ESO 11697 DATED 9-3-97.  TST:  67,153.51.  CYCLES, 43,955.  (X)
